Volume 13, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Polynomial Bridgeland stability conditions and the large volume limit

Arend Bayer

Geometry & Topology 13 (2009) 2389–2425
Bibliography
1 D Arcara, A Bertram, M Lieblich, Bridgeland-stable moduli spaces for K-trivial surfaces arXiv:0708.2247
2 P S Aspinwall, A point's point of view of stringy geometry, J. High Energy Phys. 1 (2003) MR1970097
3 P S Aspinwall, M R Douglas, D-brane stability and monodromy, J. High Energy Phys. 5 (2002) MR1915365
4 P S Aspinwall, A Lawrence, Derived categories and zero-brane stability, J. High Energy Phys. 8 (2001) MR1867069
5 K Behrend, Donaldson–Thomas invariants via microlocal geometry, to appear in Ann. of Math. $(2)$ arXiv:math/0507523
6 R Bezrukavnikov, Perverse coherent sheaves (after Deligne) arXiv:math.AG/0005152
7 A Bondal, D Orlov, Reconstruction of a variety from the derived category and groups of autoequivalences, Compositio Math. 125 (2001) 327 MR1818984
8 T Bridgeland, Stability conditions on a non-compact Calabi–Yau threefold, Comm. Math. Phys. 266 (2006) 715 MR2238896
9 T Bridgeland, Stability conditions on triangulated categories, Ann. of Math. $(2)$ 166 (2007) 317 MR2373143
10 T Bridgeland, Stability conditions on $K3$ surfaces, Duke Math. J. 141 (2008) 241 MR2376815
11 I Burban, B Kreußler, Derived categories of irreducible projective curves of arithmetic genus one, Compos. Math. 142 (2006) 1231 MR2264663
12 A Craw, A Ishii, Flops of $G$–Hilb and equivalences of derived categories by variation of GIT quotient, Duke Math. J. 124 (2004) 259 MR2078369
13 M R Douglas, Dirichlet branes, homological mirror symmetry, and stability, from: "Proceedings of the International Congress of Mathematicians, Vol. III (Beijing, 2002)", Higher Ed. Press (2002) 395 MR1957548
14 A L Gorodentsev, S A Kuleshov, A N Rudakov, $t$–stabilities and $t$–structures on triangulated categories, Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004) 117 MR2084563
15 D Happel, I Reiten, S O Smalø, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996) MR1327209
16 D Huybrechts, Fourier–Mukai transforms in algebraic geometry, Oxford Math. Monogr., The Clarendon Press, Oxford Univ. Press (2006) MR2244106
17 D Huybrechts, E Macrì, P Stellari, Stability conditions for generic $K3$ categories, Compos. Math. 144 (2008) 134 MR2388559
18 M a Inaba, Toward a definition of moduli of complexes of coherent sheaves on a projective scheme, J. Math. Kyoto Univ. 42 (2002) 317 MR1966840
19 D Joyce, Configurations in abelian categories. IV. Invariants and changing stability conditions, Adv. Math. 217 (2008) 125 MR2357325
20 M Kashiwara, $t$–structures on the derived categories of holonomic $\mathcal D$–modules and coherent $\mathcal O$–modules, Mosc. Math. J. 4 (2004) 847, 981 MR2124169
21 J Kollár, Projectivity of complete moduli, J. Differential Geom. 32 (1990) 235 MR1064874
22 J Le Potier, Faisceaux semi-stables et systèmes cohérents, from: "Vector bundles in algebraic geometry (Durham, 1993)" (editors N J Hitchin, P E Newstead, W M Oxbury), London Math. Soc. Lecture Note Ser. 208, Cambridge Univ. Press (1995) 179 MR1338417
23 M Lieblich, Moduli of complexes on a proper morphism, J. Algebraic Geom. 15 (2006) 175 MR2177199
24 E Macrì, Some examples of moduli spaces of stability conditions on derived categories arXiv:math.AG/0411613
25 E Macrì, Stability conditions on curves, Math. Res. Lett. 14 (2007) 657 MR2335991
26 E Macrì, S Mehrotra, P Stellari, Inducing stability conditions arXiv:0705.3752
27 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. I, Compos. Math. 142 (2006) 1263 MR2264664
28 S Meinhardt, Stability conditions on generic complex tori arXiv:0708.3053
29 S Okada, Stability manifold of $\mathbb{P}^1$, J. Algebraic Geom. 15 (2006) 487 MR2219846
30 R Pandharipande, R Thomas, Curve counting via stable pairs in the derived category arXiv:0707.2348
31 R Pandharipande, R Thomas, Stable pairs and BPS invariants arXiv:0711.3899
32 A Polishchuk, Constant families of $t$–structures on derived categories of coherent sheaves, Mosc. Math. J. 7 (2007) 109 MR2324559
33 A Rudakov, Stability for an abelian category, J. Algebra 197 (1997) 231 MR1480783
34 Y Toda, Limit stable objects on Calabi–Yau $3$–folds arXiv:0803.2356
35 Y Toda, Moduli stacks and invariants of semistable objects on K3 surfaces arXiv:math/0703590
36 Y Toda, Birational Calabi–Yau threefolds and BPS state counting, Commun. Number Theory Phys. 2 (2008) 63 MR2417847
37 Y Toda, Stability conditions and crepant small resolutions, Trans. Amer. Math. Soc. 360 (2008) 6149 MR2425708